# SDR UALA2011070703374

- Difficulty date: July 7, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 52,663 hours, 19,528 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD.  SAMC TEXT:  CONTACT SAMC, VERIFY HYD QTY AND EXTERNAL LEAKS.  CREW SHUT OFF PUMP TO PREVENT CAVITATION.  FOUND OVER 1 GAL OF FLUID IN RESERVOIR.  CHECKED ENG 2 YELLOW PUMP CASE DRAIN FILTER PRECAUTIONARY REF AMM.  FILTER CLEAN, NO METAL FOUND.  FOUND O-RING DAMAGED ON CHECK VLV 3059GM ON HP MANIFOLD.  REMOVED CHECK VLV AND REPLACED O-RING.  SERVICED YELLOW HYD SYSTEM, PRESSURIZED SYSTEM AND LEAK CHECK GOOD.
